# SDR DXTA200802821

- Difficulty date: February 3, 2008
- Submitted: February 26, 2008
- Operation: Air carrier
- Aircraft: N647QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605547
- Aircraft time: 3,012 hours, 2,315 cycles
- Engine: Pwc PW545B
- Engine time: 3,012 hours, 2,315 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 30J265802
- Part serial: F61104
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Part time: 3,012 hours, 2,315 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL THE NR 1 ENG DID NOT DEVELOPE T/O POWER. TARGET N1 WAS 88.6 PERCENT BUT ONLY DEVELOPED 81 PERCENT N1.  DOWNLOADED NR1 ENG. DCU AND SENT INFO TO MFG, SWAPPED EEC'S AND RAN FOR PWR OF DAY. DOWNLOADED DCU NR SENT TO MFG.  PERFORMED OPS CHECK OF LT AND RT RVDT. OPS CHECK NORMAL. REMOVED AND REPLACED NR1 ENG FUEL CONTROL. RIGGED AND LEAK CHECKED. RAN NR1 ENG PWR OF THE DAY WAS NOT MET. DOWNLOADED DCU AND SENT TO MFG PERFORMED WIRING CHECKS ON CONNECTORS P1,P3, J1 AND PT009. WIRING CHECKS GOOD AT THIS TIME. RAN NR1 ENG FOR PWR OF DAY. PWR OF THE DAY WAS ACHIEVED. NR1 ENG PWR OF DAY OPS CHECK GOOD.
